Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A general Hoffman-Wermer theorem for algebras of operator fields
HTML articles powered by AMS MathViewer

by D. C. Taylor PDF
Proc. Amer. Math. Soc. 52 (1975), 212-216 Request permission

Abstract:

Let $A$ be a closed separating subalgebra of $C(T)$ that contains the identity. It is known that $\operatorname {Re} A$ is uniformly closed only if $A = C(T)$. In this note it is shown that this property characterizes all maximal full algebras of operator fields and not just $C(T)$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L99
  • Retrieve articles in all journals with MSC: 46L99
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 52 (1975), 212-216
  • MSC: Primary 46L99
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0385594-2
  • MathSciNet review: 0385594